Overcoming Shortness Of Breath That Recurred After Treatment Of Interrupted TB?
Good morning As of now, I have had treatment for 5 months. Right now I am short of breath and sometimes I have a fever at night but my temperature is not too high. Do I have to take TB treatment with second-line medication or start over from the beginning? Can the treatment be done at the health center? Because before I was treated at a public clinic. Explanation please
Hello Felicia, thank you for asking.
TB is a systemic disease that can affect almost all organs of the body, not limited to the lungs. TB bacteria are acid resistant and very difficult to eradicate. Therefore, TB treatment is carried out for a minimum of 6 months and is carried out routinely every day without exception. Patient disobedience results in cases of TB dropping out of drugs, or drug resistant TB. When it comes to drug resistant TB cases, treatment becomes very difficult and can be expensive. Bacteria become very difficult to eradicate and can cause fatalities. The problem is that these drug-resistant bacteria can be transmitted to people who have never experienced TB. Of course this is a big problem for people who are infected. Thus, the responsibility of a TB patient is not only to himself, but also to others who may be infected.
People with drug withdrawal TB should have their TB detection checked again and undergo a new treatment regimen specifically for drug withdrawal TB. The drug regimen is adjusted to the length of treatment that has been undertaken, the length of the drug withdrawal period, the current physical condition, and the results of investigations. You can get TB treatment at a health center that provides these services. Once you start TB treatment again, don't neglect taking medication, for the well-being of you and those around you.
That is my explanation. Hope you are helped. Regards.